Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Swollen Saliva Gland
Jul 25, 2003

Hello. I am a 42 year old HIV+ male for about 2 years. During that time I have been taking the study drug GW433908, along with Lamivudine & Abacavir. My viral load is undetectable & my cd4 stays in the area of 385 or a little higher. I had a swollen saliva gland under my right jaw prior to taking my meds, then it went away. About 9 months ago I got a very bad cold (or flu) & the right side of my face swelled up as well as the saliva gland again. The face swelling went down (w/aspirin), but the neck gland has stayed swollen. It hasn't gotten larger or smaller, just stays the same & usually bothers me when I shave. My doctor has monitored this every three months during visits. I told him I was getting a root canal soon & he suggested that the dentist have a look at this condition. There doesn't appear to be swelling anywhere else. Is this common?

Response from Dr. Henry

It is not uncommon for patients to have localized node swelling come and go. There are variations is the drainage through lymph nodes and how the lymph system may respond to local irritations. Having a dentist or ENT doc evaluate clinically is a very reasonable suggestion. KH



Previous
newly diagnosed
Next
Boosting Reyataz with Norvir with serious Coronary Artery Disease

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement